k-invariant nets over an algebraic extension of a field k : научное издание

Описание

Тип публикации: статья из журнала

Год издания: 2017

Идентификатор DOI: 10.1134/S0037446617010141

Ключевые слова: algebraic extension of a field, full and elementary nets of additive subgroups, general and special linear groups, Net subgroup

Аннотация: Let K be an algebraic extension of a field k, let σ = (σij) be an irreducible full (elementary) net of order n ≥ 2 (respectively, n ≥ 3) over K, while the additive subgroups σij are k-subspaces of K. We prove that all σij coincide with an intermediate subfield P, k ⊆ P ⊆ K, up to conjugation by a diagonal matrix.

Ссылки на полный текст

Издание

Журнал: Siberian Mathematical Journal

Выпуск журнала: Vol. 58, Is. 1

Номера страниц: 109-112

ISSN журнала: 00374466

Авторы

  • Koibaev V.A. (Southern Mathematical Institute, North Ossetian State University named after K. L. Hetagurov, Vladikavkaz, Russian Federation)
  • Nuzhin Y.N. (Siberian Federal University, Krasnoyarsk, Russian Federation)

Вхождение в базы данных